Connect with others who understand.

sign up log in
About MyFibroTeam
Real members of MyFibroTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Does Anybody Use Treatments That Don’t Cause Weight Gain?

Does Anybody Use Treatments That Don’t Cause Weight Gain?

I am currently on Duloxetine 30mg. Was taking 60mg but recently decreased because I don’t like the side effects. I have gained 30 lbs since starting this medication about a year and a half ago. My Dr doesn’t seem to think it’s the medication, but I don’t know what else it would be. I am definitely not active anymore, which could also play a part, but that’s a lot of weight to gain in a year.
What treatments have you all tried that did not cause weight gain?… read more

A MyFibroTeam Member said:

I agree the medication can cause weight gain. I use a high potency CBD isolate oil. It suppresses my appetite so I don’t eat as much. So it can cause weight loss.,. Also, I take Nucynta as needed when fibro id really bad...no wait gain from that, either. A lot of antidepressants can cause weight gain as a side effect.

posted 2 months ago
A MyFibroTeam Member said:

my husband and I are doing keto, as I have noticed a difference in how I feel when doing this, and we loose weight. We have just gone back on as we have been off keto for a year now. Giving up sugar and flour really did make a difference for me.

posted about 2 months ago
A MyFibroTeam Member said:

I really need to lose. Ive tried different things but cant seem to feel good enuf long enuf to see it thru. Thinking bout seeing an endocrinologist

posted 2 months ago
A MyFibroTeam Member said:

Ive gained alot. Biggest ive ever been. I try to exercise by walking but not always consistent cuz of pain and been terribly hot

posted 2 months ago
A MyFibroTeam Member said:

Ive gained alot too and having hard time getting it bavk off - i do believe its medication!!

posted 2 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in